# SDR SWAA982228

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Standoff
- Condition: Broken
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND BROKEN STANDOFF ON LWR FLANGE AT BS 987 FLOORBEAM LBL 8, WL 200.  REPAIRED PER BOEING SRM.
